# SDR GAIA04097

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND NOSE WHEEL WELL LT WEB AT STA 268.25, PREVIOUS REPAIRS OVERLAPPING AND NO SPACING BETWEEN REPAIRS.  REF FASI NR 86352, REMOVED EXISTING REPAIRS AND INSTALLED DOUBLER REPAIR IAW SB 727-53-145 REV 1 AND SRM 51-40-2, FIG 1.
